# SDR CALA2024093002529

- Difficulty date: September 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 67,131 hours, 25,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND RBL 40.87 IS CRACKED. SUPPORT TASK NSA EMX N/R 00091. UPDATING DISCREPANCY TO:B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED.
